# SDR 97ZZZX1367

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 42100882
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 11
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE, ENGINE STARTED TO RUN ROUGH.  ENGINE WAS SECURED.  FOUND NR 11 CYLINDER HEAD CRACKED.  REPLACED NR 11 CYLINDER WITH A YELLOW TAGGED UNIT.  ENGINE OPS CHECKED SATISFACTORY.
